# SDR UALA2012052702987

- Difficulty date: May 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 73,584 hours, 27,630 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON NR 5 LEADING EDGE SLAT INBD TRAILING EDGE WEDGE, APPROX 19 X 7 1-2 INCH AREA. TOP AND BOTTOM DELAMINATION.  ACCOMPLISHED MM 27-81-01 THRU STEP D (13) PAGE 403.  REMOVED AND REPLACED SLAT FOR REPAIR.   INSTALLED SLAT 3 MAIN TRACK BOLTS AND RETAINERS AND TORQUED.  COMPLETED INSTALLATION OF NR 5 LEADING EDGE SLAT.  OPS CHECKED GOOD, CYCLED SEVERAL TIMES.
